Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and sweats

Posted by Barbara on December 22, 1999, at 14:52:45

In reply to Re: Celexa and upset stomach/loose bowels, posted by Adell on November 6, 1999, at 22:01:21

> I've seen everybody's experiences thus far. Please, please, tell me this. Has anybody experienced ITCHING or HIVING? What about the dreaded, disgusting, never-ending,soaking SWEATS?
> I am constantly looking to avoid these, and am searching for the "perfect AD." Is it really out there? Thanks. Adell

I have not had a good hair day since I started Celexa 7 weeks ago - and I dont care which is one of the problems I am having with Celexa. I am tired, apathetic, unmotivated, forgetful, and constantly sweating - my scalp is always wet. So I guess we are going to cut the dosage for now - any suggestions - I also take wellbutrin and cytomel for depression and dexedrine for ADD. What a life!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara thread:4246